MAUDE Adverse Event Report: Abbott Medical Current¿ PFA Generator; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

Abbott Medical Current¿ PFA Generator; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Model Number PFA-GEN-01
Medical Device Problem Codes Thermal Decomposition of Device (1071); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is to advise on thermal damage found during analysis.During an af procedure using rf and pfa (tactiflex duo), it was noted that the following error message was displayed on the current generator; "hard drive issue".The tactiflex duo catheter was replaced but the issue persisted.The procedure was completed using the tacticath.There were no patient consequences.
 
Additional Manufacturer Narrative
One current pfa generator (sn: (b)(6)) was received for evaluation.The reported event was confirmed through a post failure that identified an internal load test failure.Based on the information provided to abbott and the investigation performed, the root cause of the post failure can be attributed to thermal damage to the pinnacle bfc pca.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
Current¿ PFA Generator
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
Abbott Medical
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
Abbott Medical
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50236650
Report Number2184149-2026-00223
Device Sequence Number10336336
Product Code QZI
UDI-Device Identifier05415067051516
UDI-Public(01)05415067051516(10)11023566
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFA-GEN-01
Device Catalogue NumberPFA-GEN-01
Device Lot Number11023566
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown